# SDR UIEA200700198

- Difficulty date: April 4, 2007
- Submitted: May 15, 2007
- Operation: Air carrier
- Aircraft: N516MC
- Make and model: Boeing 747243B
- Aircraft serial: 22507
- Aircraft time: 94,846 hours, 17,103 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 200 S13-14l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/D LT BS 200 FRAME INNER CHORD IS FOUND CRACKED AT 1 FASTENER HOLE BETWEEN S13L AND S14L.  CRACKED INNER CHORD REPAIRED AS PER SRM 51-40-03 FIG 1.
